# SDR ABXA9700743

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59113661
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ATTACH FITTING OUTBOARD OF THE TRAPEDZOIDAL PANEL MOST FORWARD HOLE COMMON TO TRAP PANEL CORRODED INSIDE.  REPLACED FITTING  IAW DC9 SRM 51-30-5 AND 51-30-1.
